# SDR CA121212003

- Difficulty date: November 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 19,151 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: 0411260
- Condition: Worn
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON INSPECTION CONTROL TEE LOWER PIVOT POINT RETAINING BUSHING FOR PIVOT BEARING FOUND TO HAVE COME LOOSE IN ITS CRIMP WITH BLACK FRETTING PRESENT AROUND THE BUSHING.  WITH SLIGHT FOR AND AFT MOTION OF THE CONTROL YOKE WITH ONE HAND WILL CAUSE ONE TO SEE THE LOOSENESS IN THE CONTROL TEE LOWER PIVOT POINT BEARING RETAINING BUSHING THAT ATTACHES TO THE ELEVATOR PUSH PULL ROD, IN CONNECTION TO THE ELEVATOR BELLCRANK ATTACH POINT.  BOTH BUSHING AND BEARING REPLACED NEW ON CONTROL TEE LOWER PIVOT POINT.
